# SDR UALA2011110806077

- Difficulty date: November 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 60,326 hours, 22,350 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L, SLIDE COVER TO SLIDE-RAFT HAS BROKEN LOCK SECURING STRAP FROM BOTTOM SLIDE COVER TO SLIDE- RAFT.  AFT SIDE OF SLIDE COVER.  REPLACED MISSING CLIP AFT SLIDE STRAP AT DOOR 1L.
